Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 170/min, a cry, cough or sneeze when stimulated, some flexion of the arms and legs and good breathing with a strong cry. What is the APGAR score?

5 minHR 170/min
APGAR =
2.Easy
41 kg158 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 41 kg and is 158 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

41 kg158 cm
BMI = kg/m²
3.Medium
E2 / 4+V3 / 5+M? / 6GCS 7?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 7, with E2 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 7E2V3
M =
4.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: no; ambulatory aid: holds on to furniture; IV therapy or saline lock: yes; gait: weak; mental status: knows own limits. Find the Morse total MFS.

0–125
MFS =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 142 kg and is 162 cm tall. Calculate the BMI and click the WHO weight category.

142 kg162 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 118 kg and is 158 cm tall. Calculate the BMI and click the WHO weight category.

118 kg158 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. APGAR = 8
  2. 2. BMI = 16.4 kg/m²
  3. 3. M = 2
  4. 4. MFS = 60
  5. 5. obesity class III
  6. 6. obesity class III

Full step-by-step solutions: practise this topic on examproblems.com.